On the notational independence of various hierarchies of degrees of unsolvability

Journal of Symbolic Logic 30 (1):69-86 (1965)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270584
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,636
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Index Sets and Degrees of Unsolvability.Michael Stob - 1982 - Journal of Symbolic Logic 47 (2):241-248.
On Degrees of Unsolvability and Complexity Properties.Ivan Marques - 1975 - Journal of Symbolic Logic 40 (4):529-540.
A Criterion for Completeness of Degrees of Unsolvability.Richard Friedberg - 1957 - Journal of Symbolic Logic 22 (2):159-160.
Degrees of Continuous Functionals.Peter G. Hinman - 1973 - Journal of Symbolic Logic 38 (3):393-395.
Degrees of Unsolvability.Joseph R. Shoenfield - 1972 - New York: American Elsevier.

Monthly downloads

Added to index

2009-01-28

Total downloads

15 ( #314,301 of 2,169,144 )

Recent downloads (6 months)

1 ( #345,568 of 2,169,144 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums